Advanced search
Start date

Invariants of singularities of Differentiable maps and multiplicities of rings and modules


The main purpose of this project is the study of algebraic methods which allow the classification of singularities of differentiable map germs anf functions. This study is concentrate in the determination of the integral closure of modules and ideals associate to the singularities, as well as the determinations of algebraic invariants associate to these singularities. One main tool in this study is the determination of appropriate Newton polyhedra which allow the calculation of the invariants. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CALLEJAS-BEDREGAL, R.; SAIA, M. J.; TOMAZELLA, J. N. EULER OBSTRUCTION AND POLAR MULTIPLICITIES OF IMAGES OF FINITE MORPHISMS ON ICIS. Proceedings of the American Mathematical Society, v. 140, n. 3, p. 855-863, MAR 2012. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: